# SDR 2022F00334

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: General aviation
- Aircraft: N119RM
- Make and model: Cessna 120
- Aircraft serial: 7500051
- Aircraft time: 6,012 hours, 3,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE CREW SAW THE MAIN CABIN DOOR CAS MESSAGE ILLUMINATE AS WELL AS THE CABIN VENT DOOR CAS MESSAGE.  BOTH CAME ON AT 11,000 FEET WHILE DEPARTING ASPEN.  THEY RETURNED TO ASPEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE INTERIOR CABIN DOOR HANDLE LOOSE.  IT WAS TIGHTENED AND OPS CHECK GOOD.
